# SDR CALA2009122100754

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 19,758 hours, 6,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT L-3 DOOR IS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BULB AT EXTERIOR L-3 DOOR IAW AMM 33-51-06.  OPS CHECK GOOD.
